# SDR ASAA1149103

- Difficulty date: February 21, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 41,492 hours, 22,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 654961313
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT NR 5 LT CAP STRIP IS CORRODED, BLENDED CORROSION FOUND TO BE OUT OF LIMITS IAW B737 400 SRM 53 60 53.  FABRICATED AND INSTALLED NEW PART IAW B737 400 SRM 51 40 05 51 20 01 AND BOEING SOPM 20 41 02.
